# SDR SWAA2023070674923

- Difficulty date: July 4, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N8783L
- Make and model: Boeing 737-8
- Aircraft serial: 67754
- Aircraft time: 2,498 hours, 1,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 141DW HAS MULTIPLE CRACKS ALONG FLOOR.<[01] RAR AFT CARGO PANEL 141DW REF AMM 52-10-02
